# SDR DL76G030025

- Difficulty date: January 5, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 12,406 hours, 2,096 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015116
- Part serial: D03715
- Condition: Faulty
- Location: Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UNSCHED STAB TRIM, EICAS CAUTION ON TAKEOFF ROLL.  TAKEOFF ABORTED.  T/S PER FIM ON UNSCH STAB TRIM EICAS MSG.  LT SAM FAULTED `STCM` REPLACED LT SAM PER M/M.  LT STAB TRIM OPS NORMAL.
